Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2015  |  Volume : 47  |  Issue : 3  |  Page : 336--337

Dofetilide induced trigeminal neuralgia

Hayan Al Maluli 
 Department of Medicine, Cardiovascular Division, Temple University Hospital, Philadelphia, PA 19140, USA

Correspondence Address:
Dr. Hayan Al Maluli
Department of Medicine, Cardiovascular Division, Temple University Hospital, Philadelphia, PA 19140
USA

Anti-arrhythmic medications are uncommonly used due to their pro-arrhythmic effect. However, just like any other class of medication, they can cause idiosyncratic reactions that may or may not be related to their mechanism of action. Those reactions can be severe enough to warrant discontinuation of a successful therapeutic intervention. In this case, we present a case of trigeminal neuralgia caused by dofetilide.


How to cite this article:
Maluli HA. Dofetilide induced trigeminal neuralgia.Indian J Pharmacol 2015;47:336-337


How to cite this URL:
Maluli HA. Dofetilide induced trigeminal neuralgia. Indian J Pharmacol [serial online] 2015 [cited 2021 Apr 22 ];47:336-337
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2015;volume=47;issue=3;spage=336;epage=337;aulast=Maluli;type=0